# SDR AALA202512052756

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 44,222 hours, 18,936 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR IN FORWARD LAVATORY GOING OFF RANDOMLY. REMOVED AND REPLACED FORWARD LAVATORY SMOKE DETECTOR, OPS CHECK GOOD IAW AMM 26-14-01.
